Some applications of set-valued mappings in mathematical economics
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Journal of Mathematical Economics.
Volume (Year): 20 (1991)
Issue (Month): 1 ()
Contact details of provider:
Web page: http://www.elsevier.com/locate/jmateco
You can help add them by filling out this form.
CitEc Project, subscribe to its RSS feed for this item.
- Levin, Vladimir L., 1997. "Reduced cost functions and their applications," Journal of Mathematical Economics, Elsevier, vol. 28(2), pages 155-186, September.
- Levin, Vladimir L., 2010. "On social welfare functionals: Representation theorems and equivalence classes," Mathematical Social Sciences, Elsevier, vol. 59(3), pages 299-305, May.
- Maćkowiak, Piotr, 2004. "Uniform boundedness of feasible per capita output streams under convex technology and non-stationary labor," MPRA Paper 41891, University Library of Munich, Germany.
- Paolo Scapparone, 1999. "Existence of a convex extension of a preference relation," Decisions in Economics and Finance, Springer, vol. 22(1), pages 5-11, March.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.